Couldn't find what you looking for?

TRY OUR SEARCH!

Hello! My mother has arthritis. She has been suffering from it for few years. She takes medicines prescribed by her doctor which help her to relieve pain and inflammation. Yesterday I noticed few swollen lymph glands. They are not painful or red but I am still concerned. My mother says it is from her arthritis but I am not sure. Could arthritis cause lymph glands to swell?

Loading...

Hello! Your mother is right. Rheumatoid arthritis and HIV are immune and autoimmune disorders which can cause swollen lymph glands. Lymph glands usually swallow due to various infections such as mononucleosis, rubella, tuberculosis, mumps, ear infection, tonsillitis, an abscessed or impacted tooth, gingivitis and sexually transmitted diseases. Anyway, it would be good to take her to her doctor to be on the safe side.
Reply

Loading...

Hi,
The good thing is that your mother knows that she has arthritis. Can you tell me more on what kind of treatment she is for arthritis? Arthritis is a disorder the can definitely cause her lymph nodes to swell. How long does she have this problem? The thing is that lymph nodes tend to get enlarged when they notice some infection in the body, but in this is the cases where medication can also cause them to get enlarged. I have heard that some medication can have an allergic reaction or it can just be a side effect that has negative effect on your lymph nodes. Could this be happening to your mother? Are you considered to see a doctor?
Reply

Loading...